Returning sufferer BUzzing body

Home Forums General Returning sufferer BUzzing body

This topic contains 4 replies, has 4 voices, and was last updated by  AnnieD 3 days, 21 hours ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #46741

    Di
    Participant

    Hi all.Hi Jan.
    I’ve been absent for several months now as I had a sudden heart attack last August. I was put on all sorts of tablets and about 2 months later my pain level went berserk. The first to happen was waking up buzzing and seeing huge black worms all over the walls and ceiling. That was put down to hallucinations from beta blockers which were stopped but the buzzing in my abdomen & legs would wake me up suddenly and I’d shoot out of bed. IT feels as if my whole body is buzzing but I was still seeing black speckles everywhere which would go away when the buzzing stopped which it did when i got upright. I was rushed to opthalmology but they had no answers except the vibration could be causing the fluid in the eye to clump together in little spots. I’m an artist so the thought of anything wrong with my eyes is terrifying. My pain is much worse. I have Maigne syndrome or T12 syndrome; a nerve trapped between T12 and L1 and bowel/bladder/spine adhesions. The buzzing only starts about an hour after I’ve laid down or gone to sleep. IT’s there during the day but much milder and if i’m busy I can ignore it. All the heart tablets cause terrible constipation and it feels as if, when full, the bowel must be resting on the damaged nerve and magnifying the sensation. After waiting months, my pain consultant just said “It’s the Maigne syndrome” and didn’t offer any help. I’m so tired; it’s almost every night after an hour’s sleep the buzzing starts and it ‘s so violent, like a mobile phone on vibrate, it catapults me out of bed. I’ve been on oxynorm for 19 years and they won’t increase it because of the Government’s orders about opioid addiction so the daytime pain is now up to about 70%. I’ve tried everything else over the years and nothing else helps at all.A neurologist last week just said “I haven’t a clue”. Does anyone else buzz?

    #46745

    lc
    Participant

    Hi Di ,Welcome back and Glad your still with us, but Sorry to hear of the rough time your having, it must be scary to think your are an artist and frightened that there could be something wrong with your eyes, That would be it for me I think if anything should happen to my eyes or lost use of my hands,as my art helps me get through the day or thinking about my next project to do.
    you have got a lot going on with medication ect. the buzzing i get is irritation of damaged nerves as I explained to Lorna5 on another post for which you answered, sometimes mine causes pain with it but is manageable and only lasts up to about 5 mins.as i described mine like a mobile phone on vibrate. but it has never woken me up.and is always around pelvis and legs area mine usually starts if i have been sitting to long or done to much standing walking ect. it sounds to me like as you have adhesion’s and maigne syndrome that that could be causing the buzzing as you lay down the adesion’s are pulling at your nerves if they are attached to them, and the fact you have had a heart attack and your heart runs on electrical pulses to keep it going it has magnified the problem along with the meds your on.. I could be totally wrong as I,m no DR but thats what i would put it down to and hope over time it will settle. I hate it when Government or others dictate what we can or cannot have when in constant pain it clearly shows their ignorance to it all and have not got a clue what we have to go through, if it helps some of us then let us have it to lower our pain, it is unethical to let a animal live in pain but humans have to . thats one messed up thinking if you ask me. the world went mad years ago. any way Di I do sincerely hope that your problems get sorted and your body settles down soon take care and best wishes. Lee

    #46751

    Jan Sadler
    Keymaster

    Hi Di
    Lovely to hear from you again but sorry to hear what a tough time you’re having. Like Lee and many others, I have all kinds of weird effects from trapped/irritated nerves. Some are constant and some come and go.

    Have you tried stretching the back of your legs before you go to bed? I find that really helps. You take your shoes off, stand in front of a wall, hands on the wall, one foot nearer the wall than the other and the other leg stretched out behind. Keep the front knee bent and then just push against the wall and stretch the calf of the back foot as much as you can, keep that foot flat on the floor. Hold for 10 seconds and then change legs and do it again. I hope you get what I’m trying to say 🙂

    Here’s a quick breathing method I use at night. I work round my body and if find an area that feels tight, I breathe into it and let it soften. For example, I say in my mind, “if my hands feel tight, let them soften.” Then keep your attention in that place till you feel it relax and soften. I do this all around my body, including my mind! However, I rarely do more than two or three places as by then I’ve gone to sleep.

    Give it a try, you may find it gives you a bit of peace.

    All the very best, keep in touch and let us know how you’re doing. I know how scary all this stuff can be and it does help to talk about it.
    Jan
    I

    #46768

    Di
    Participant

    Thank you Lee and Jan for the replies. Yes Jan, I do all t he stretches and the breathing; have done for years to no avail. It’s being made worse this past couple of months because I’ve developed a constant cough, like post nasal drip and am having to sleep propped up to stop me from choking. It’s a side effect of my BP tablets but it’s absolutely killing my back being propped up. The only decent sleep I’ve had and actually woken with NO pain, was in hospital on an adjustable bed. WIsh I could afford one. This buzzing only happens when eh constipation gets really bad ( tablets again). It’s as if when my body totally r elaxes, the bowel falls onto the nerve and magnifies the feeling. It’s so strong I literally catapult out of bed. I hate it more than the pain . I’m sure the pain consultant could try injections or even an SCS but he’s doing absolutely nothing. I suppose I’m like most people when i see him. I tell him it’s bad but don’t show just how bad!

    #46771

    AnnieD
    Participant

    Hi Di – welcome back, and bless you, you’ve had a really rough time of it, and yes I get the vibrating in my right buttock, irritated nerves. My osteo recommended putting a pillow under my knees if lying on my back, or between my knees if lying on my side, but I’m afraid it didn’t help me very much with the nightly vibrations, as I was so restless this pillow kept ending up on the floor.
    I really hope you find something to help you soon Di – take care & best wishes AnnieD

Viewing 5 posts - 1 through 5 (of 5 total)

You must be logged in to reply to this topic.